Almost periodicity of $C$-semigroups, integrated semigroups and $C$-cosine functions

Tom 150 / 2002

Xiaohui Gu, Miao Li, Falun Huang Studia Mathematica 150 (2002), 189-200 MSC: 47D60, 47D62, 47D06. DOI: 10.4064/sm150-2-7

Streszczenie

We investigate the characterization of almost periodic $C$-semigroups, via the Hille–Yosida space $Z_{0}$, in case of $R(C)$ being non-dense. Analogous results are obtained for $C$-cosine functions. We also discuss the almost periodicity of integrated semigroups.

Autorzy

  • Xiaohui GuDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. China
    e-mail
  • Miao LiDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. of China
  • Falun HuangDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. of China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek